Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 116, Number 3

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
On the number of solutions of the equation $x^{p^{k}}=a$ in a finite $p$-group
Yakov G. Berkovich.
Proc. Amer. Math. Soc. 116 (1992), 585-590
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1093592
An algebraic proof for the symplectic structure of moduli space
Yael Karshon.
Proc. Amer. Math. Soc. 116 (1992), 591-605
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1112494
On the Poincaré series for diagonal forms
Jun Wang.
Proc. Amer. Math. Soc. 116 (1992), 607-611
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1116274
Periodicity of Somos sequences
Raphael M. Robinson.
Proc. Amer. Math. Soc. 116 (1992), 613-619
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1140672
Conjugacy separability of a class of $1$-relator products
R. B. J. T. Allenby.
Proc. Amer. Math. Soc. 116 (1992), 621-628
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1116250
Factorization of singular matrices
A. R. Sourour and Kunikyo Tang.
Proc. Amer. Math. Soc. 116 (1992), 629-634
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1097352
The construction of the maximal $A_{1}$’s in the exceptional algebraic groups
Donna M. Testerman.
Proc. Amer. Math. Soc. 116 (1992), 635-644
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1100666
Finite correspondence of spectra in Noetherian ring extensions
Edward S. Letzter.
Proc. Amer. Math. Soc. 116 (1992), 645-652
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1098402
The symmetric genus of sporadic groups
M. D. E. Conder, R. A. Wilson and A. J. Woldar.
Proc. Amer. Math. Soc. 116 (1992), 653-663
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1126192
Weighted norm inequalities for Bochner-Riesz operators and singular integral operators
Xian Liang Shi and Qi Yu Sun.
Proc. Amer. Math. Soc. 116 (1992), 665-673
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1136237
A full characterization of stable unit balls in Orlicz spaces
Antonio S. Granero.
Proc. Amer. Math. Soc. 116 (1992), 675-681
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1127140
Regular and purely irregular bounded charges: a decomposition theorem
Bruno Girotto and Silvano Holzer.
Proc. Amer. Math. Soc. 116 (1992), 683-693
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1099340
On an example of Ahern and Rudin
John T. Anderson.
Proc. Amer. Math. Soc. 116 (1992), 695-699
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1129870
Principal eigenvalues for indefinite-weight elliptic problems in $R^{n}$
W. Allegretto.
Proc. Amer. Math. Soc. 116 (1992), 701-706
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1098396
A note on the commutants of CSL algebras modulo bimodules
De Guang Han.
Proc. Amer. Math. Soc. 116 (1992), 707-709
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1097342
The type of the maximal operators of a class of Walsh convolution operators
Ze Lin He and David Mustard.
Proc. Amer. Math. Soc. 116 (1992), 711-719
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1099342
A compact regular operator without modulus
Y. A. Abramovich and A. W. Wickstead.
Proc. Amer. Math. Soc. 116 (1992), 721-726
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1098395
Continuous dense embeddings of strong Moore algebras
Michael J. Meyer.
Proc. Amer. Math. Soc. 116 (1992), 727-735
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1102859
Invariant subspaces for closed $*$-representations of $*$-algebras
Itsuko Ikeda and Atsushi Inoue.
Proc. Amer. Math. Soc. 116 (1992), 737-745
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1097345
Smooth perturbations of regular Dirichlet forms
Peter Stollmann.
Proc. Amer. Math. Soc. 116 (1992), 747-752
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1107277
A characterization of epi-convergence in terms of convergence of level sets
Gerald Beer, R. T. Rockafellar and Roger J.-B. Wets.
Proc. Amer. Math. Soc. 116 (1992), 753-761
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1119262
Spectral inclusion relations for $T,\ T\vert Y$ and $T/Y$
Kôtarô Tanahashi and Shigeru Yamagami.
Proc. Amer. Math. Soc. 116 (1992), 763-768
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1098407
A note on extensions of semigroups of $*$-endomorphisms
William Arveson and Akitaka Kishimoto.
Proc. Amer. Math. Soc. 116 (1992), 769-774
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1098393
Global exponential attractors for a class of almost-periodic parabolic equations in $R^{N}$
Pierre-A. Vuillermot.
Proc. Amer. Math. Soc. 116 (1992), 775-782
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1102861
A remark on Sakai’s quadratic Radon-Nikodým theorem
Hideki Kosaki.
Proc. Amer. Math. Soc. 116 (1992), 783-786
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1099341
A nonsolvable complex vector field with Hölder coefficients
Howard Jacobowitz.
Proc. Amer. Math. Soc. 116 (1992), 787-795
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1107922
Existence of maximal element and equilibrium for a nonparacompact $N$-person game
Won Kyu Kim.
Proc. Amer. Math. Soc. 116 (1992), 797-807
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1123657
A generic property of the bounded syzygy solutions
Florin N. Diacu.
Proc. Amer. Math. Soc. 116 (1992), 809-812
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1123650
The long-time behavior of geodesics in certain left-invariant metrics
J. E. D’Atri.
Proc. Amer. Math. Soc. 116 (1992), 813-817
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1145417
An unprovable Ramsey-type theorem
Martin Loebl and Jaroslav Nešetřil.
Proc. Amer. Math. Soc. 116 (1992), 819-824
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1095225
Classification theorem for Menger manifolds
A. Chigogidze.
Proc. Amer. Math. Soc. 116 (1992), 825-832
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1143015
Continuous functions on the interval which have conjugates near the identity
Sam W. Young.
Proc. Amer. Math. Soc. 116 (1992), 833-838
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1112503
A characterization of finitely junctioned continua
Edwin Duda and Paweł Krupski.
Proc. Amer. Math. Soc. 116 (1992), 839-841
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1131034
$R^{1\vert1}$-supergroup actions and superdifferential equations
F. Ongay-Larios and O. A. Sánchez-Valenzuela.
Proc. Amer. Math. Soc. 116 (1992), 843-850
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1143224
Construction of compactifications using essential semilattice homomorphisms
A. Caterino, G. D. Faulkner and M. C. Vipera.
Proc. Amer. Math. Soc. 116 (1992), 851-860
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1111215
Locally finite and locally nilpotent derivations with applications to polynomial flows and polynomial morphisms
Arno van den Essen.
Proc. Amer. Math. Soc. 116 (1992), 861-871
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1111440
On invertible hypercyclic operators
Domingo A. Herrero and Carol Kitai.
Proc. Amer. Math. Soc. 116 (1992), 873-875
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1123653